Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sore throat, mild fever, weakness, mild pharyngitis. Used to take Montair, pristine for severe symptoms. Can I take same medication?

Most likely I am having mild pharyngitis right now with symptoms of sore throat , mild fever(99), mild body weakness and malaise . My ENT Dr, who is on leave , used to give me minimum of 5 mg Montair (BD), one spoon Syrup Pristine (TDS) apart from other medicines if symptoms were severe. Pls be kind enough in advising me that can I take these two medicines right now for 5-7 days.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Glad you asked for medical help.
Most probably you are having viral upper respiratory infection.
Please follow the advice as under-
1] Do warm salt water gargles.
2] Please drink plenty of warm liquids frequently.
3] Avoid spicy & oily foods & cold beverages.
4] Take a tab of Paracetamol if there is fever / body ache.
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor